# SDR DL72S953740

- Difficulty date: September 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N515DA
- Make and model: Boeing 727232
- Aircraft serial: 21431
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163384A
- Condition: Damaged
- Location: Nr 4 Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, NR 4 MID-FLAP WAS FOUND WITH WEAR DAMAGE TO LEADING EDGE SKIN, AT THE OUTBOARD 9 OF FLAP.  REPAIRED PER MM 57-52-0, FIG 803.
